Applied Mathematics

Vol.6 No.5(2015), Paper ID 56124, 8 pages

DOI:10.4236/am.2015.65069

 

Distribution of Points of Interpolation and of Zeros of Exactly Maximally Convergent Multipoint Padé Approximants

 

R. K. Kovacheva

 

Institute of Mathematics and Informatics, Bulgarian Academy of Sciences, Sofia, Bulgaria

 

Copyright © 2015 R. K. Kovacheva et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Kovacheva, R. (2015) Distribution of Points of Interpolation and of Zeros of Exactly Maximally Convergent Multipoint Padé Approximants. Applied Mathematics, 6, 737-744. doi: 10.4236/am.2015.65069.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.